ON A WEIGHTED NORM INEQUALITY FOR THE HARDY-LITTLEWOOD MAXIMAL FUNCTION IN L(log^+ L)^λ + L(log^- L)^<-ε>

Search this Article

Author(s)

    • MIYAMOTO Takashi.
    • DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCE AND TECHNOLOGY, KEIO UNIVERSITY

Journal

  • Mathematica japonicae

    Mathematica japonicae 43(1), 161-174, 1996-01-01

References:  5

Codes

  • NII Article ID (NAID)
    10008783253
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top